Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 232, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 6, 2022, 1:22 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2022, 1:22 AM CDT (06:22 UTC)
- Expired
- Jun 6, 2022, 2:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 109 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 8:43 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1192 J/kg
- Mixed-layer CIN
- -365 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 564 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
142
WUUS54 KTSA 060622
SVRTSA
OKC113-117-060700-
/O.NEW.KTSA.SV.W.0232.220606T0622Z-220606T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
122 AM CDT Mon Jun 6 2022
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southern Osage County in northeastern Oklahoma...
Pawnee County in northeastern Oklahoma...
* Until 200 AM CDT.
* At 121 AM CDT, severe thunderstorms were located along a line
extending from 5 miles west of Ralston to 7 miles north of Lake
Mcmurtry, moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Pawnee... Skiatook...
Hominy... Cleveland...
Jennings... Ralston...
Westport... Osage...
Hallett... Blackburn...
Terlton... Maramec...
Skedee... Walnut Creek State Park...
At 1:10 am, the Red Rock Oklahoma Mesonet station reported a wind
gust of 60 mph.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3656 9685 3636 9601 3616 9636 3616 9682
3624 9682 3625 9692 3633 9693 3634 9703
3644 9703
TIME...MOT...LOC 0621Z 292DEG 40KT 3649 9684 3628 9716
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
012
WWUS54 KTSA 060638
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
138 AM CDT Mon Jun 6 2022
OKC113-117-060700-
/O.CON.KTSA.SV.W.0232.000000T0000Z-220606T0700Z/
Osage OK-Pawnee OK-
138 AM CDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN OSAGE AND PAWNEE COUNTIES...
At 137 AM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of Hominy to 4 miles south of
Blackburn to 3 miles south of Sooner Lake, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Pawnee... Skiatook...
Hominy... Cleveland...
Jennings... Ralston...
Westport... Osage...
Hallett... Blackburn...
Terlton... Maramec...
Skedee... Walnut Creek State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3656 9685 3636 9601 3616 9636 3616 9682
3624 9682 3625 9692 3633 9693 3634 9703
3644 9703
TIME...MOT...LOC 0637Z 289DEG 51KT 3644 9645 3631 9660 3638 9703
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 12:31 AM CDT, 51 minutes earlier.
Area forecast discussion, Jun 6, 12:31 AM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1231 AM CDT Mon Jun 6 2022 ...New AVIATION... .SHORT TERM... (The rest of tonight) Issued at 851 PM CDT Sun Jun 5 2022 A rather tight west to east instability gradient exists this evening from central into eastern OK, although the atmosphere has recovered to some degree across our region. Newly developed convection across southern KS is expected to expand in coverage as the low-level jet strengthens and translates east overnight, with organized storms moving into parts of northeast OK toward midnight. 00Z HRRR seems to have a reasonable handle on the situation, with storms dropping southeast overnight, eventually into western AR/southeast OK late tonight. Initial activity may have a large hail threat, but expect damaging winds to be the main concern overnight. Have made adjustments to overnight PoPs closely based on the recent HRRR output. && .LONG TERM... (Tomorrow through Sunday) Issued at 306 PM CDT Sun Jun 5 2022 Whatever is left of the overnight MCS should shift east of the area much earlier in the day Monday, allowing for a warmer afternoon. Additional MCS development is likely most every night this coming week, with Tuesday night and Thursday night showing the strongest signals for significant storm complexes. A cold front will move through the area by next weekend ending the MCS train, but any cooler weather in its wake will be short lived as upper ridging looks to take over by early in the following week. && .AVIATION... (06Z TAFS) Issued at 1231 AM CDT Mon Jun 6 2022 The main aviation concern will be convective potential over the first 6 hours of the forecast. Complex of storms to the N and W of the region is expected to slide SE overnight into Monday morning. The NE OK sites stand the greatest chance of more impactful storms, thus TEMPOs for these sites reduce vsbys to IFR and suggest gusty wind potential. Expect weakening of the complex as it tracks down into SE OK and NW AR where instability is weaker. TEMPOs at these sites are less aggressive with MVFR potential. Widespread cigs less than VFR are not expected during the TAF period, but there is potential for a brief period of MVFR cigs in the cooler more saturated air behind the outflow from the storms. Once storms exit the region early Monday, the remainder of the day looks quiet with VFR conditions. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 88 70 86 68 / 10 30 50 60 FSM 89 73 89 70 / 50 20 40 60 MLC 89 73 89 70 / 10 20 20 50 BVO 85 67 84 65 / 20 40 50 60 FYV 84 66 83 65 / 30 30 60 70 BYV 84 66 82 64 / 30 30 70 70 MKO 87 71 87 68 / 20 20 40 60 MIO 84 66 82 64 / 30 40 70 70 F10 87 71 87 68 / 0 20 30 60 HHW 91 72 92 71 / 20 10 20 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch until 7 AM CDT this morning for OKZ054>064. AR...None. && SHORT TERM...18 LONG TERM....05 AVIATION...30
Hazardous weather outlook, Jun 5, 4:58 PM CDT, 8 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CDT Sun Jun 5 2022
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CDT Sun Jun 5 2022
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Evening and Tonight.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Primarily after 11 PM.
AREA AT GREATEST RISK...Northeast Oklahoma.
FLASH FLOOD.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...Tonight.
DISCUSSION...
Ongoing thunderstorms across western Kansas will continue to expand
in coverage, with one or more complexes potentially impacting eastern
Oklahoma and northwest Arkansas by late evening and continuing into
the overnight hours. A risk of significant severe wind gusts in
excess of 70 mph may spread into portions of northeast Oklahoma as
the complex approaches the region after 11 pm this evening. The
severe wind threat may extend farther east and south through the
overnight hours as storms surge southeast. Additionally, a period of
heavy rainfall is likely as the storm complex spreads across the
region. Localized flooding may become a concern overnight.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Thunderstorm Potential.
TUESDAY...Severe Thunderstorm and Heavy Rain Potential.
WEDNESDAY through SATURDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Thunderstorms are likely to be ongoing early Monday with a limited
severe weather and heavy rainfall risk. A brief lull in thunderstorm
chances is forecast for Monday afternoon before another storm complex
spreads across the region Monday night into Tuesday. The active
weather pattern will continue through the work week with daily
thunderstorm chances. A risk of severe weather will accompany any
well developed thunderstorm complexes. Also areas of heavy rainfall
are likely to develop through the week which may raise flooding
concerns.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Jun 6, 12:36 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1236 AM CDT Mon Jun 6 2022
OKZ054-059-060615-
Osage OK-Pawnee OK-
1236 AM CDT Mon Jun 6 2022
...Strong thunderstorms will impact portions of west central Osage
and western Pawnee Counties through 115 AM CDT...
At 1235 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northwest of Ponca City to 6 miles
northeast of Billings to near Hunter. Movement was southeast at 45
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Pawnee... Fairfax...
Ralston... Skedee...
Sooner Lake... Southwestern Kaw Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3670 9703 3668 9694 3672 9691 3649 9649
3620 9682 3625 9682 3625 9692 3633 9693
3634 9703 3651 9703 3651 9701 3653 9698
3655 9690 3658 9689 3660 9692 3658 9698
3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 0535Z 309DEG 41KT 3675 9712 3658 9733 3654 9766
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 6, 1:00 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
100 AM CDT Mon Jun 6 2022
OKZ054-060645-
Osage OK-
100 AM CDT Mon Jun 6 2022
...Strong thunderstorms will impact portions of northwestern Osage
County through 145 AM CDT...
At 100 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles east of Hardy to 6 miles northwest of
Shidler to 2 miles south of Kaw City. Movement was east at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Shidler... Burbank...
Elgin... Grainola...
Foraker... Pearsonia...
Southern Kaw Lake... Webb City...
Apperson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3700 9624 3684 9625 3649 9649 3672 9692
3675 9689 3675 9687 3674 9683 3676 9682
3677 9682 3677 9679 3678 9679 3678 9675
3700 9675
TIME...MOT...LOC 0600Z 271DEG 29KT 3699 9672 3686 9672 3673 9686
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 6, 1:09 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
109 AM CDT Mon Jun 6 2022
OKZ054-059-060700-
Osage OK-Pawnee OK-
109 AM CDT Mon Jun 6 2022
...Strong thunderstorms will impact portions of central Osage and
Pawnee Counties through 200 AM CDT...
At 109 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Burbank to 4 miles west of Ralston to near
Sooner Lake. Movement was southeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Pawnee... Hominy...
Cleveland... Fairfax...
Wynona... Jennings...
Ralston... Westport...
Osage... Burbank...
Hallett... Blackburn...
Terlton... Maramec...
Skedee... Walnut Creek State Park...
Sooner Lake... Apperson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3649 9703 3654 9697 3653 9696 3656 9689
3658 9689 3659 9691 3678 9677 3649 9615
3616 9628 3616 9682 3624 9682 3625 9692
3633 9693 3634 9703
TIME...MOT...LOC 0609Z 309DEG 43KT 3668 9676 3653 9681 3641 9702
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:41 PM CDT | Flood Watch | TSA | Craig, Creek, Delaware, Mayes, Nowata, Ottawa and 4 more | 7 hr |
| Jun 6, 12:36 AM CDT | Special Weather Statement | TSA | Pawnee | 39 min |
| Jun 6, 1:00 AM CDT | Special Weather Statement | TSA | Osage | 45 min |
| Jun 6, 1:09 AM CDT | Special Weather Statement | TSA | Pawnee | 51 min |
| Jun 6, 1:47 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Rogers, Tulsa, Wagoner, Washington | 43 min |
| Jun 6, 1:50 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 40 min |
| Jun 6, 2:04 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Nowata, Osage, Ottawa, Washington | 3 hr |
| Jun 6, 2:06 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Jun 6, 2:14 AM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Jun 6, 2:23 AM CDT | Special Weather Statement | TSA | Rogers | 37 min |
| Jun 6, 2:24 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 51 min |
| Jun 6, 2:36 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 24 min |
| Jun 6, 2:50 AM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 25 min |
| Jun 6, 3:03 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Jun 6, 3:14 AM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Tulsa | 3 hr |
| Jun 6, 3:18 AM CDT | Special Weather Statement | TSA | Creek | 42 min |
| Jun 6, 3:21 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 24 min |
| Jun 6, 3:27 AM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
| Jun 6, 3:31 AM CDT | Areal Flood Advisory | TSA | Mayes | 3 hr |
| Jun 6, 3:43 AM CDT | Special Weather Statement | TSA | Adair, Muskogee, Sequoyah | 47 min |
| Jun 6, 3:47 AM CDT | Areal Flood Advisory | TSA | Muskogee | 3 hr |
| Jun 6, 3:53 AM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Jun 6, 4:03 AM CDT | Special Weather Statement | TSA | Sequoyah | 27 min |
| Jun 6, 4:05 AM CDT | Special Weather Statement | TSA | McIntosh | 25 min |
| Jun 6, 4:06 AM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| Jun 6, 4:14 AM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee | 31 min |
| Jun 6, 4:28 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee | 47 min |
| Jun 6, 4:44 AM CDT | Areal Flood Advisory | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Sequoyah | 3 hr |
| Jun 6, 4:50 AM CDT | Special Weather Statement | TSA | Haskell | 25 min |
| Jun 6, 5:08 AM CDT | Special Weather Statement | TSA | Okfuskee | 37 min |
| Jun 6, 5:12 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 33 min |
| Jun 6, 2:15 PM CDT | River Flood Advisory | TSA | Muskogee | 42 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.